MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS NORTH AMERICA LLC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 ULTRASOUND
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the c10-3v intracavity transducer exhibited some damage to the lens tip area exposing a portion of the metal layer underneath.This probe is associated with the epiq 7g ultrasound system.The issue was discovered outside of clinical use, and no patient or user was harmed as a result of the issue.The customer's complaint was addressed by providing information for a replacement transducer.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the damages to the c10-3v transducer lens.Based on the evidence available in this investigation, the reported damage to the lens tip most clearly aligns with use-related factors such as repeated handling and frequent cleaning or sterilization cycles.There is no indication of non-conforming material at shipment, nor any evidence of a design anomaly that would warrant further action.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key24839952
Report Number3019216-2026-100142
Device Sequence Number9631044
Product Code IYN
UDI-Device Identifier00884838047693
UDI-Public(01)00884838047693
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEPIQ 7 ULTRASOUND
Device Catalogue Number795200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown